MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number ETLW1624C124E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 01/20/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis conclusion; the reported iliac artery enlargement was confirmed on the films provided; however, the cause of the event could not be determined.Complete recent ct¿s were not available for review; therefore, a thorough assessment of the patient¿s anatomy and stent graft in-vivo configuration could not be performed.Lack of pre-implant ct¿s did not allow for a thorough assessment of the pre-implant anatomy.It is considered that aneurysm morphology changes due to disease progression over the course of implantation of the device may have been a factor in the observed event but this could not be confirmed.Concomitant medical products: other relevant device(s) are: product id: e tlw1624c124e, serial/lot #: (b)(4), ubd: 13-sep-2018, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Endurant ii stent grafts were implanted during an endovascular procedure for the treatment of a 50mm abdominal aortic aneurysm.It was reported from a ct from an unknown date that the left common iliac artery has dilated to approximately 25mm and the right common iliac artery has  dilated to approximately 36 mm distal to the existing stent graft limb.It appears that the existing grafts are in place with no issues involving the graphs.A secondary procedure was performed.Initially imaging was interrogated and both proximal and bilateral distal seals zones were an alyzed.Proximally the stent graft looked good with no type ia endoleak.As expected the left common iliac stent exists approximately 1 cm above the hypogastric on that side.The seal on the left side was found to have no problem and no reason to extend or treat the left limb as what was previously anticipated.Due to the dilated segment of the distal common iliac artery on the right side the physician decided to coil the right hypogastric artery and implant a plug.An extension limb was placed in the existing graft on the right side and created a seal across the right type of gastric and into the right external iliac artery.The procedure went well and exactly as expected.The patient went back to a step down icu unit and was this charged later in the day.As per the physician the cause of the dilation cannot be determined.  no additional clinical sequelae was provided and the patient is fine.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key13692393
Report Number9612164-2022-00901
Device Sequence Number14776176
Product Code MIH
UDI-Device Identifier00643169467507
UDI-Public00643169467507
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/13/2018
Device Model NumberETLW1624C124E
Device Catalogue NumberETLW1624C124E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2022
Initial Report FDA Received Date03/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale